Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Praluent Pen subcutaneous.

    Overall User Ratings

    8 Total User Reviews

    User Reviews

    1-5 of 7 Next»
    Condition: High Cholesterol
    5/13/2019 4:25:18 PM

    Reviewer: Psam, 45-54 on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    I did my first injection on 4-23-2019 within 2 weeks I had severe nausea, stomach with low back pain. An endoscope shows dried coffee ground substance in my stomach. My GI doctor can not figure our where this bleeding is coming from. My triglycerides and my VLDL numbers tripled in less than 3 weeks. The only think I can contribute this to is this drug. My cardiologist doesn't think so but some ... Show Full Comment

    Condition: High Cholesterol
    2/20/2019 1:45:04 PM

    Reviewer: mk3509, 65-74 on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    Praluent 75mg along with Lipitor statin 20mg lowered my LDL bad cholesterol from 200 down to 40 in 3 months without any side effects so far. Only complaint is the high price which is supposed to be reduced in March 2019.

    Condition: High Cholesterol
    10/19/2017 4:59:57 PM

    Reviewer: Sherry, 55-64 Female on Treatment for 1 to less than 2 years (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    The only problem I seem to be experiencing is the fact I am now having trouble loosing weight I don't know if it is the drug or my age. I have tried several diets and go to the gym but now weight loss in fact gained 4 pounds.???

    Condition: High Cholesterol
    7/30/2017 10:21:46 AM

    Reviewer: nurse, 75 or over Female on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    Cholesterol from 340 to 100 in one month. Been on it for 10 months without problems. Now having severe leg cramps, weakness in legs, muscle spasms in both legs. Unfortunately, these were the symptoms I had with statins and had to quit using them.

    Condition: High Cholesterol
    5/27/2017 9:06:35 AM

    Reviewer: DrL, 65-74 on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    while the medication reduced my cholesterol level to 82, I experienced side effects, including flu, coughing, fever, and rapidly developed cataracts for which I now need surgery. I called the manufacturer, their nurse, express scripts all telling me to talk to my MD. All denying the FDA information. I guess I was their trial without important information as to the side effects of the drug.

    1-5 of 7 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    bald woman smelling flowers
    Complementary therapies to ease symptoms.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    Senior woman using diabetes test kit
    Each one takes 10 minutes or less.
    woman having a good day
    Revitalize your life.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.